# SDR DHL2008805531

- Difficulty date: February 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 STUB WING UPPER FORMER CRACKED 0.500" STA XFS 541.000.  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED STOP HOLE AND FABRICATED (2EA) ANGLE DOUBLER (AL7075T6 0.032") IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER (2EA) IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
